# SDR AALA202202210910

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737*
- Aircraft serial: 33211
- Aircraft time: 35,331 hours, 14,605 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L1 LATCH BROKEN. REINSTALLED L1 LAVATORY DOOR SLIDE LATCH KNOB, OPS CHECK GOOD.
